# SDR DALA1248130679

- Difficulty date: August 6, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,859 hours, 28,897 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N24022
- Part serial: 000525
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP RT INBD MAIN LOWER SKIN PANEL DENTED.  REPAIRED PER ERA 504274-14 ORIG.
